Ask an expert
Question

08 Dec 2005

Forgot, sorry
I didnt put a subject on no 15896, so i cannot open it. Can u answer no 15897 here?...
Answer 406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Antidepressants should only be used on the advice of a doctor, preferably a psychiatrist. If you are depressed, Cilift will help, but proabbly won't influence your weight gain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote